Each tablet contains: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg.
Features of Sinutab tablets
- Relieve the symptoms of colds, flu and allergies
Soothes aches, pains and fever
- Clears nasal congestion
- Causes no drowsiness, ideal for day time use
How to use
Adults and children aged 12 years and over: Two tablets every four to six hours, up to four times a day.